# SDR WX0A2018072573361

- Difficulty date: July 22, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 36,658 hours, 33,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN THE AFT CABIN,   BEFORE LANDING.   R & R THE WATER INJECTOR, WATER  EXTRACTOR, CONDENSER AND PERFORMED DECONTAMINATION OF ECS.
